# SDR DALA2021021900963

- Difficulty date: February 14, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACKS WERE FOUND IN HOLE NR 2 AND HOLE NR 3 OF CROSSBEAM JUNCTION FR 16 LHS.  CORRECTIVE ACTION: INSPECT CRACKS AND CONT ON MON.  OK FOR CONTINUED SERVICE. (1730391)
